# SDR ASOA01129

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120
- Aircraft serial: 120185
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 31880
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, THE AFT EXIT SIGN ON THE RIGHT HAD A BROKEN WIRE.  MAINTENANCE REMOVED AND REPLACED THE BROKEN WIRE TERMINAL ON THE RIGHT AFT EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
